MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2006.07.032

Медицинская библиотека · Journal of the American Academy of Dermatology · 2006

Neutrophilic eccrine hidradenitis masquerading as facial cellulitis.

Srivastava Monika, Scharf Susan, Meehan Shane A, Polsky David

Клинический случайСтатьяПеревод в очереди

Аннотация

Neutrophilic eccrine hidradenitis typically manifests as erythematous plaques on the face, trunk, or extremities. This eruption has been associated with numerous factors, but most commonly is seen with chemotherapy, particularly cytarabine. We report a 73-year-old woman with acute myelogenous leukemia who developed rapidly expansive neutrophilic eccrine hidradenitis mimicking facial cellulitis only after a course of cytarabine was followed by granulocyte-colony stimulating factor. Prompt diagnosis is imperative to prevent prolonged antimicrobial therapy.

Для цитирования: Srivastava Monika, Scharf Susan, Meehan Shane A, Polsky David. Neutrophilic eccrine hidradenitis masquerading as facial cellulitis.. Journal of the American Academy of Dermatology. 2006. DOI: 10.1016/j.jaad.2006.07.032.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.